# SDR DALA2023051904006

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 93,201 hours, 24,619 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: HOLE #11 SCRATCHES ON SKIN AND FITTING ALL AROUND HOLE AND GOUGE ON FITTING AT 11 O CLOCK POSITION. HOLE #12 SCRATCHES ON SKIN AND FITTING ALL AROUND HOLE. HOLE #13 CORROSION ON SKIN AND FITTING BTW 10 TO 11 O CLOCK POSITION AND SCRATCHES ON SKIN AND FITTING ALL AROUND HOLE. HOLE #14 CORROSION ON SKIN AND FITTING BTW 3 TO 5; 9 TO 11 O CLOCK POSITION. HOLE #15 SCRATCHES ON SKIN AND FITTING ALL AROUND HOLE. HOLE #16 SCRATCHES ON SKIN AND FITTING ALL AROUND HOLE AND CORROSION ON SKIN AND FITTING BTW 7 TO 11 O CLOCK POSITION. HOLE #17 CORROSION ON SKIN AND FITTING BTW 2 TO 5; 8 TO 10 O CLOCK POSITION & HOLE #18 CORROSION ON SKIN AND FITTING BTW 3 TO 5; 8 TO 11 O CLOCK POSITION IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00157 HOLES #11 #12 #13 #14 #15 #16 #17 AND #18 WERE REPAIRED PER ER/A 608123-14AD REV. ORIGINAL; SECTION I: PERMANENT REPAIR AND WITH NRC 00156. (2771163)
